Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


A note on ``Regularity lemma for distal structures''

Author: Pierre Simon
Journal: Proc. Amer. Math. Soc. 144 (2016), 3573-3578
MSC (2010): Primary 03C45, 03C98; Secondary 05C35, 05C69, 05D10
Published electronically: March 18, 2016
MathSciNet review: 3503725
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper, Chernikov and Starchenko prove that graphs defined in distal theories have strong regularity properties, generalizing previous results about graphs defined by semi-algebraic relations. We give a shorter, purely model-theoretic proof of this fact, though with no explicit bounds.

References [Enhancements On Off] (What's this?)

  • [APP$^+$05] Noga Alon, János Pach, Rom Pinchasi, Radoš Radoičić, and Micha Sharir, Crossing patterns of semi-algebraic sets, J. Combin. Theory Ser. A 111 (2005), no. 2, 310-326. MR 2156215 (2006k:14108),
  • [CS] Artem Chernikov and Sergei Starchenko,
    Regularity lemma for distal structures,
    Journal of the European Mathematical Society, (to appear).
  • [HPS13] Ehud Hrushovski, Anand Pillay, and Pierre Simon, Generically stable and smooth measures in NIP theories, Trans. Amer. Math. Soc. 365 (2013), no. 5, 2341-2366. MR 3020101,
  • [Sim13] Pierre Simon, Distal and non-distal NIP theories, Ann. Pure Appl. Logic 164 (2013), no. 3, 294-318. MR 3001548,
  • [Sim15] Pierre Simon.
    A Guide to NIP theories.
    Lecture Notes in Logic. Cambridge University Press, 2015.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03C45, 03C98, 05C35, 05C69, 05D10

Retrieve articles in all journals with MSC (2010): 03C45, 03C98, 05C35, 05C69, 05D10

Additional Information

Pierre Simon
Affiliation: Univ Lyon, Université Claude Bernard Lyon 1, CNRS UMR 5208, Institut Camille Jordan, 43 blvd. du 11 novembre 1918, F-69622 Villeurbanne cedex, France

Received by editor(s): September 16, 2015
Published electronically: March 18, 2016
Additional Notes: This research was partially supported by ValCoMo (ANR-13-BS01-0006).
Communicated by: Mirna Dzamonja
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society